Calendar

Jul
26
Thu
CUHK SUMMER WORKSHOP for Introducing Pharmacy Research Postgraduate Programmes & HKPFS Scheme 2018 @ Lecture Theater, G/F, Lo Kwee-Seong Integrated Biomedical Sciences Building (LKIBSB), Area 39, CUHK
Jul 26 – Jul 27 all-day

Introduction

This interactive workshop is designed for prospective applicants to learn about the MPhil and PhD programmes in the School of Pharmacy, The Chinese University of Hong Kong and the prestigious Hong Kong PhD Fellowship Scheme (HKPFS). Graduate training is a highly personalized experience; therefore, it is critically important that you meet the professors and their graduate students before making one of the most important decisions in your life.

We believe this workshop is an invaluable opportunity for you to launch a successful career as a researcher at the forefront of drug discovery, development, and use in a setting of your choice.

Theme:
Pursuing a Rewarding Career in Research

Featuring:
– Application Guideline
– Career Prospect
– Pharmacy Research Sharing
– Opportunities to Meet with Pharmacy Professors
– Experience in CUHK Life

Eligibility:
Final year undergraduates and postgraduates in science stream (e.g. Pharmacy, Medicine, Chinese Medicine, Pharmaceutical Sciences, Biochemistry, Biomedical Engineering, etc)

Quota: 50

Free Registration 

Deadline: 13 July 2018 (Friday), First Come First Served

Online Registration

Rundown

26 July (Thursday)

Time Event Presenter
09:00 09:30 Registration
09:30 09:50

20 minutes

Opening Remarks

Highlight:

– Introducing the School of Pharmacy

Prof. Joan ZUO

Director and Professor

School of Pharmacy, CUHK

09:50 10:50

60 minutes

Launching Your Research Career

Highlight:

– How to Develop a Career as a Researcher

– Career Opportunities in the Research Field

Prof. Vincent LEE

Research Professor

School of Pharmacy, CUHK

10:50 – 10:55 Break
10:55 – 11:55

60 minutes

Pharmacy Research (Part A) at CUHK

Prof. Joan ZUO, Director and Professor School of Pharmacy, CUHK

Prof. Kenneth TO, Associate Professor, School of Pharmacy, CUHK

CUHK Pharmacy Professors

25 minutes presentation and

5 minutes Q&A for each

11:55 12:00 Break
12:00 – 13:00

60 minutes

Pharmacy Research (Part B) at CUHK

Prof. Yin-ting CHEUNG, Assistant Professor, School of Pharmacy, CUHK

Prof. Sharon LEUNG, Assistant Professor, School of Pharmacy, CUHK

CUHK Pharmacy Professors

25 minutes presentation and

5 minutes Q&A for each

13:00 – 13:10 Group Photo Session ALL
13:10 14:30

80 minutes

Lunch with CUHK Pharmacy Professors and Pharmacy Postgraduate Students

Highlight:

– Experience Sharing and Discussion

ALL

 

14:30 15:30

60 minutes

 

Study at CUHK & HKPFS Scheme

Highlight:

– Introducing Pharmacy Research Postgraduate Programmes

– HKPFS, Studentships, Travel Grants & Scholarships

– Overseas Conferences

– Admission Procedure

– Q & A Session

Prof. Kenneth TO

Graduate Division Head

Associate Professor

School of Pharmacy, CUHK

 

 

 

15:30 15:45

15 minutes

AAPS-CUHK Student Chapter Presentation Ms. Kiko REN
ChairpersonAAPS-CUHK Student Chapter
15:45 16:00 

15 minutes

Closing Address

Souvenir Presentation

Prof. Joan ZUO

Director and Professor

School of Pharmacy, CUHK

16:00 17:30

90 minutes

School Lab Tour

Open Forum

ALL
17:30 – 19:30

120 minutes

Dinner ALL

27 July (Friday)

Time Event Presenter
09:00 09:30 Registration
09:30 – 10:45

75 minutes

Pharmacy Research (Part C) at CUHK

– Mr. Justin SZE, MPhil Student, School of Pharmacy, CUHK

– Ms. Candy HUNG, MPhil Student, School of Pharmacy, CUHK

– Ms. Mia WU, MPhil Student, School of Pharmacy, CUHK

– Ms. Lareina LI, PhD Student, School of Pharmacy, CUHK

– Ms. JiaJia ZHAO, PhD Student, School of Pharmacy, CUHK

CUHK Pharmacy Postgraduate Students (5 students)

10 minutes presentation and

5 minutes Q&A for each

10:45 – 11:00 Break
11:00 – 12:00

60 minutes

Pharmacy Research (Part D) at Mainland Universities

– Mr. Zehong ZHANG, Pharmacy Undergraduate , Zhejiang University

– Mr. Lixiu ZHANG, Master Student, Northwestern Polytechnical University

– Ms. Wenji QIAN, Master Student, Fudan University

– Ms. Lei XU, Master Student, China Pharmaceutical University

Student Representatives

from Mainland Universities

(4 students)

10 minutes presentation and

5 minutes Q&A for each

12:00 – 12:05

5 minutes

Conclusion Prof. Yin-ting CHEUNG

Faculty Advisor

AAPS-CUHK Student Chapter

12:05 – 13:05

60 minutes

CUHK Tour ALL

 

Photos

Group Photo_20180726 Group Photo 2_20180726

IMG_3202-1 IMG_3230-1 IMG_3223-1 IMG_3235-1 IMG_3247-1 IMG_3257-1 IMG_3273-1 IMG_3281-1 IMG_3274-1 IMG_3278-1a IMG_3166-1 IMG_3174-2 IMG_3191-1

Sep
8
Sat
ISPOR 8th Asia-Pacific Conference
Sep 8 – Sep 11 all-day
Oct
19
Fri
“豐盛人生、健康校園”系列專題講座「銀屑病知多點」“Prosperous Life, Healthy Campus” Series of Seminars: Psoriasis @ LT1, 7/F, Mong Man Wai Building, CUHK Campus
Oct 19 @ 1:00 pm – 2:00 pm

銀屑病又稱牛皮癬,是一種慢性皮膚疾病,患者皮膚上會出現鱗狀皮屑,不但痕癢難擋,而且還會影響外觀,令患者感到非常困擾。治療方面,主要在於控制病情,醫生通常會處方外用藥物如類固醇等,幫助減輕患處的紅腫情況,以及紓緩病情。是次講座將會講解銀屑病的特性、病因及治療,包括藥物治療及近年引入的生物仿製劑治療。

Psoriasis is a long-lasting autoimmune disease characterized by patches of abnormal skin. These skin patches are typically red, dry, itchy, and scaly, which cause distress to patients. There is no cure for psoriasis; however, docotrs will manage the cases with steroid medication to alleviate and control the symptoms of psoriasis. In this seminar, we will introduce the symptoms, cause and treatment towards Psoriasis. Details are as follows:-

Close-up of disabled female hand holding cane with her doctor walking near by講者: 鄭永德先生(註冊藥劑師) – 香港中文大學藥劑學院校友
Speaker : Mr. CHENG, Wing Tak – Alumni of the School of Pharmacy, CUHK

日期: 2018年10月19日(星期五)
Date : October 19, 2018 (Friday)

時間: 下午一時至二時 
Time : 1:00 pm – 2:00 pm

地點: 香港中文大學蒙民偉樓七樓一號演講室
Venue : LT1, 7/F, Mong Man Wai Building, CUHK Campus

語言: 廣東話
Language : Cantonese

對象: 所有中大教職員及學生
Target Audience : All CUHK staff and students

主辦單位: 保健處及人事處
Organizing Units: University Health Service and Personnel Office

Oct
20
Sat
2018 本科入學資訊日 Orientation Day for Undergraduate Admissions 2018
Oct 20 all-day

20181020藥劑學 Bachelor of Pharmacy

節目表 Programmes

節目內容
Activity
時間
Time
地點
Venue
入學講座
Admission Talk(廣東話主講 in Cantonese)
10:00am, 11:30am, 2:00pm 蒙民偉樓七樓 LT1 演講廳
LT1, 7/F, Mong Man Wai Building
「藥劑課程簡介、就業出路、學生活動」海報展覽
Posters Display
8:30am– 6:00pm 蒙民偉樓七樓平台
Foyer outside LT, 7/F, Mong Man Wai Building
藥物 ── 從實驗室到臨床
Drugs – From Laboratory to Clinic
8:30am– 6:00pm 李卓敏基本醫學大樓六樓 602, 605 及 607 室
Room 602, 605 & 607, 6/F, Choh-Ming Li Basic Medical Sciences Building
藥劑同學/校友學習分享
Sharing by Pharmacy Students/Alumni
8:30am– 6:00pm 李卓敏基本醫學大樓六樓 601 室
Room 601, 6/F, Choh-Ming Li Basic Medical Sciences Building

Please click the following link for more details:
CUHK Orientation Day website: http://www.cuhk.edu.hk/oday/programmes_med.html   

Nov
19
Mon
White Coat Ceremony 2018 @ G/F, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Nov 19 @ 6:30 pm – 8:00 pm

WCCBanner_2018

Details are as follows:  
Event : White Coat Ceremony 2018
Date : 19 November 2018 (Monday)
Time : 6:30pm – 7:00pm (Cocktail Reception)

7:00pm – 8:00pm (Ceremony)

Venue : G02, G/F, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Map & Shuttle Bus : Click HERE for the shuttle bus’s time table.
Nov
24
Sat
CUHK Alumni Homecoming @ 香港中文大學
Nov 24 all-day

藥劑學院「SUPER Pharm 藥定您」@ 大學本部百萬大道
藥劑學院「校友時光機」@ 李卓敏基本醫學大樓6樓

一年一度的大學盛事「中大校友日」於每年十一月下旬在中大校園舉行,歡迎各屆中大校友攜同親友出席,與昔日同窗知己在校園重聚。 詳情見校友日網頁:
The annual CUHK Alumni Homecoming will be held in the end of November every year. We look forward to the great pleasure of having the continuous support from you all in our CUHK Alumni Homecoming! For details, please visit:

http://www.alumni.cuhk.edu.hk/homecoming

Poster (Year 2018)

homecoming-2018-poster

Poster (Year 2017)

20171125


Photos (Year 2016)

homecoming-2016-poster

Dec
3
Mon
ADDI-2018: Inaugural Asian International Conference on Drug-Drug Interactions @ Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Dec 3 – Dec 6 all-day

ADDI-HK
The Inaugural Asian International Conference on Drug-Drug Interactions (ADDI-2018) will be held on 3 – 6 December 2018 at Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK, it is organized by the Institute for Scientific Communications, Inc. (ISC)

ADDI-2018 is an event providing a comprehensive update on the status of the science of drug-drug interactions and its relevance to drug development. The conference will include a review on the current status of DDI potential of biologics, industrial perspectives and other relevant topics. 

Pioneer Lectures:

Tools and Experimental Approaches for Assessment of Drug-drug Interactions; Regulatory Requirements for Drug-drug Interaction Evaluation; Transporter-mediated Drug-drug Interactions; Drug Metabolizing Enzyme-mediated Drug-drug Interactions; Atypical Drug-drug Interactions; Novel Technologies for the Evaluation of Drug-drug Interactions; Herb-drug Interactions

Featuring the Following Experts:

Albert P. Li; Joan Zuo; Kim Brouwer; Yuichi Sugiyama; Sylvia Zhao; Genfu Chen; Zhuohan Hu; Jingjing Yu; Ming Huang; Sumito Ito; Ryuta Asaumi; Kotaro Nishiyama; Naoki Ishiguro; Guangqing Xiao; Katsuhiro Kanda; Shoko Takeyama; K. Sandy Pang; Kazuya Maeda; Norihiko Iwasaki; Xiaomei Zhuang; Toru Takenaka; wooin Lee; Nora Lee; Soo-Jin Kim; Li Di; Ru Yan; Chuang Lu; Kenneth Brouwer; Daisuke Tenmizu; Timothy Yung; Ge Lin; Huichang Bi; Chuan Li; Brian Tomlinson; Chonlaphat Sukasem; Yan Zhang, Simon Wong

Tentative Program: Link

Online Registration:

*Free Registration : Link *Registration to the conference is complimentary for ALL faculty members, staff, students and postdocs from CUHK and other Universities in Hong Kong.

Organizing Chairs:

  • Albert P. Li, APSciences/In Vitro ADMET Laboratories, Inc.
  • Yuichi Sugiyama, RIKEN Baton Zone Program, RIKEN Cluster for Science, Technology and Innovation Hub, RIKEN
  • Joan Zuo, The Chinese University of Hong Kong
  • Genfu Chen, WuXi AppTec
  • Chuang Lu, Sanofi
  • Lilly Xu, ChemPartner
Dec
7
Fri
Pharmacy Seminars: DMPK in pharmaceutical industry, support drug discovery to NDA submission @ Conference Room, 8/F, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Dec 7 @ 10:00 am – 11:00 am

seminar word built with letter cubes on newspaper backgroundSeminar: “DMPK in pharmaceutical industry, support drug discovery to NDA submission
Date : 7 December, 2018 (Friday)
Time : 10:00am – 11:00am
Venue : Conference Room, 8/F, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Dr. Chuang LU
Director of Drug Metabolism
DMPK, Sanofi,
Boston, USA

20181207

Feb
15
Fri
Pharmacy Seminar: Natural Protein-based Functional Nanostructures for Drug and Nutrient Delivery and Tissue Engineering @ CONFERENCE ROOM, 8/F, LO KWEE-SEONG INTEGRATED BIOMEDICAL SCIENCES BUILDING, AREA 39, CUHK
Feb 15 @ 3:30 pm – 4:30 pm

seminar word built with letter cubes on newspaper backgroundSeminar: “Natural Protein-based Functional Nanostructures for Drug and Nutrient Delivery and Tissue Engineering
Date : 15 February, 2019 (Friday)
Time : 3:30pm – 4:30pm
Venue : Conference Room, 8/F, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Dr. Yi WANG
Assistant Professor
Department of Applied Biology &
Chemical Technology
The Hong Kong Polytechnic University

20190215

Mar
13
Wed
Pharmacy Seminar: The Quest for Drug Discovery – From Chemistry to Biology @ Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Mar 13 @ 3:00 pm – 4:00 pm

seminar word built with letter cubes on newspaper backgroundSeminar: “The Quest for Drug Discovery: From Chemistry to Biology
Date : 13 March, 2019 (Wednesday)
Time : 3:00pm – 4:00pm
Venue : G01, Seminar Room, G/F, Lo Kwee-Seong Integrated Biomedical Sciences Building, Area 39, CUHK
Speaker : Dr. Wai-Lung NG, Ph.D.
Research Fellow in Medicine
Dana-Farber Cancer Institute
Harvard Medical School

20190313

Comments are closed